# SDR CALA9802155

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 652172517
- Condition: Debonded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT O/B AILERON TRAILING EDGE O/B CORNER DEBONDED.  THE AILERON WAS REMOVED, REPAIRED, AND REINSTALLED IAW SRM 51-30-2, PAGE 18 AND 51-8-4.
